# SDR UPS02838042

- Difficulty date: March 28, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 O/B SKATE ANGLE CLIP BETWEEN STRINGER 62 AND STRINGER 63 CRACKED NR 1 PYLON NR 1 ALT.  REMOVED AND REPLACED CLIP IAW DC8 SRM 51-1-20D.
